Alert archive / Wyoming / River Flood Warnings in 2016
River Flood Warning 12, NWS Cheyenne, WY
NWS Cheyenne, WY issued this river flood warning at May 18, 2016, 8:11 PM MDT for Carbon County, Wyoming. It took effect at May 23, 2016, 3:00 AM MDT. It was in force for 33 hr.
The area
The outline as issued.
The facts
- Issued
- May 18, 2016, 8:11 PM MDT (02:11 UTC)
- In effect from
- May 23, 2016, 3:00 AM MDT
- Expired
- May 24, 2016, 12:00 PM MDT
- In force
- 33 hr
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Flood severity
- Minor
County Carbon County, WY
The radar
The Riverton/Lander radar (KRIW), 182 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point North Platte River near Sinclair (SINW4). The gauge peaked at 8.05 ft at May 23, 2016, 3:00 AM MDT.
- Action stage
- 8.5 ft
- Minor stage
- 9 ft
- Moderate stage
- 10 ft
- Major stage
- 11 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06630000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
740
WGUS45 KCYS 190211
FLWCYS
Bulletin - Immediate broadcast requested
Flood Warning
National Weather Service Cheyenne Wy
811 PM MDT WED MAY 18 2016
...The National Weather Service in Cheyenne, Wy has issued a Flood
Warning for the following rivers in Wyoming...
North Platte River near Sinclair affecting Carbon County
...Forecast Flooding Changed from Minor to Moderate severity for the
following rivers in Wyoming...
Laramie River at Albany County
.Hydrologic Summary...Warm temperatures late this week into the weekend
will increase snowmelt runoff in several small tributaries flowing into
the Upper North Platte River and the Laramie River by early next week.
This will result in rises on both rivers by early next week.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded areas. Move to higher ground. The water
may be deep enough to float you and your vehicle. Turn around, don't
drown.
The next statement will be issued Thursday morning.
&&
WYC001-200211-
/O.CON.KCYS.FL.W.0009.000000T0000Z-000000T0000Z/
/LLRW4.2.ER.160513T1445Z.160519T0600Z.000000T0000Z.UU/
811 PM MDT WED MAY 18 2016
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The Laramie River at Laramie.
* Forecast...The river will continue rising to near 9.0 feet by midnight
tonight and then will see a slight fall before seeing another slow rise
again this weekend.
* The river will crest around 9.0 feet late Tonight into early Thursday
morning.
* Impact...at 9.0 feet...Water overflows the greenway at Spruce and
Park Streets. Homes next to the greenway along the right river bank
experience moderate flooding. Water begins to encroach the mobile
home park along the south end of McCue Street along the left river
bank. Water is bankfull behind trailer homes within the Lee Trailer
Court located just north of Curtis Street. Optimist Park south of
Garfield Street begins to flood.
* Flood history...This crest compares to a previous crest of 8.8 feet
on Jun 14 2015.
&&
LAT...LON 4142 10585 4142 10551 4128 10549 4119 10570
4124 10577
$$
WYC007-200211-
/O.NEW.KCYS.FL.W.0012.160523T0900Z-000000T0000Z/
/SINW4.1.ER.160523T0900Z.160524T0000Z.000000T0000Z.NO/
811 PM MDT WED MAY 18 2016
The National Weather Service in Cheyenne has issued a
* Flood Warning for
The North Platte River near Sinclair.
* from Sunday night until further notice.
* Forecast...Rise above flood stage Sunday night and continue to
rise to near 9.3 feet by Monday evening. Additional rises are
possible thereafter.
* The river will rise above the flood stage of 9.0 feet late Sunday
night.
* Impact...at 9.0 feet...flood stage. Minor lowland flooding occurs
along the left river bank near the Fort Steele state historic site.
Minor flooding occurs across low lying areas at the Sinclair Golf
Club.
* Flood history...This crest compares to a previous crest of 9.4 feet
on Jun 7 1997.
&&
LAT...LON 4193 10697 4188 10694 4174 10688 4174 10707
4191 10712
$$6 follow-up statements
044
WGUS85 KCYS 191939
FLSCYS
Flood Statement
National Weather Service Cheyenne Wy
139 PM MDT THU MAY 19 2016
...The Flood Warning continues for the following rivers in Wyoming...
North Platte River near Sinclair affecting Carbon County
.Hydrologic Summary...Warm temperatures late this week into the weekend
will increase snowmelt runoff in several small tributaries flowing into
the Upper North Platte River. This will result in rises on the Upper
North Platte River at Sinclair.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded areas. Move to higher ground. The water
may be deep enough to float you and your vehicle. Turn around, don't
drown.
The next statement will be issued Thursday evening.
&&
WYC007-201939-
/O.EXT.KCYS.FL.W.0012.160523T1800Z-160524T1200Z/
/SINW4.1.ER.160523T1800Z.160523T1800Z.160524T0600Z.NO/
139 PM MDT THU MAY 19 2016
* Flood Warning continues for
The North Platte River near Sinclair.
* The latest stage is 7.5 feet at 1 PM Thursday.
* Minor flooding is forecasted, with a maximum stage of 9.0 feet,
which is equal to the flood stage.
* The river will rise to the flood stage around Monday afternoon.
* Impact...at 9.0 feet...Flood stage. Minor lowland flooding occurs
along the left river bank near the Fort Steele state historic site.
Minor flooding occurs across low lying areas at the Sinclair Golf
Club.
* Flood history...This crest compares to a previous crest of 8.9 feet
on Jun 7 2008.
&&
LAT...LON 4193 10697 4188 10694 4174 10688 4174 10707
4191 10712
$$756
WGUS85 KCYS 200109
FLSCYS
Flood Statement
National Weather Service Cheyenne Wy
709 PM MDT THU MAY 19 2016
...The Flood Warning continues for the following rivers in Wyoming...
North Platte River near Sinclair affecting Carbon County
North Platte River at Saratoga affecting Carbon County
.Hydrologic Summary...Warm temperatures late this week into the weekend
will increase snowmelt runoff in several small tributaries flowing into
the Upper North Platte River. This will result in rises on the Upper
North Platte River at Sinclair and Saratoga.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded areas. Move to higher ground. The water
may be deep enough to float you and your vehicle. Turn around, don't
drown.
The next statement will be issued Friday morning.
&&
WYC007-210109-
/O.EXT.KCYS.FL.W.0012.160523T1800Z-160524T1200Z/
/SINW4.1.ER.160523T1800Z.160523T1800Z.160524T0600Z.NO/
709 PM MDT THU MAY 19 2016
* Flood Warning continues for
The North Platte River near Sinclair.
* The latest stage is 7.6 feet at 7 PM Thursday.
* Minor flooding is forecasted, with a maximum stage of 9.0 feet,
which is equal to the flood stage.
* The river will rise to the flood stage of 9.0 feet at noon
Monday.
* Impact...at 9.0 feet...Flood stage. Minor lowland flooding occurs
along the left river bank near the Fort Steele state historic site.
Minor flooding occurs across low lying areas at the Sinclair Golf
Club.
* Flood history...This crest compares to a previous crest of 8.9 feet
on Jun 7 2008.
&&
LAT...LON 4193 10697 4188 10694 4174 10688 4174 10707
4191 10712
$$
WYC007-210109-
/O.EXT.KCYS.FL.W.0011.160522T0600Z-160524T1200Z/
/SRAW4.1.ER.160522T0600Z.160523T0000Z.160524T0600Z.NR/
709 PM MDT THU MAY 19 2016
* Flood Warning continues for
The North Platte River at Saratoga.
* The latest stage is 7.9 feet at 7 PM Thursday.
* Minor flooding is forecasted, with a maximum stage of 8.8 feet,
which is 0.3 feet above flood stage.
* The river will rise above the flood stage of 8.5 feet at 12 AM
Sunday.
* The river will rise to around 8.8 feet at 6 PM Sunday.
* Impact...at 9.0 feet...Flooding of low lying areas at the Deer Haven
RV Park intensifies and becomes more widespread. Standing water
inundates yards of homes along the river in town. Flood waters
begin impacting access to Veterans Island Park. The golf course
near the Saratoga Inn becomes inundated with water.
* Flood history...This crest compares to a previous crest of 8.8 feet
on Jun 5 1997.
&&
LAT...LON 4174 10707 4174 10688 4140 10665 4132 10684
4155 10705
$$011
WGUS85 KCYS 201454
FLSCYS
Flood Statement
National Weather Service Cheyenne Wy
854 AM MDT FRI MAY 20 2016
...The Flood Warning continues for the following rivers in Wyoming...
North Platte River near Sinclair affecting Carbon County
North Platte River at Saratoga affecting Carbon County
.Hydrologic Summary...Warm temperatures into this weekend will increase
snowmelt runoff in several small tributaries flowing into the Upper
North Platte River. This will result in rises on the Upper North
Platte River at Sinclair and Saratoga.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded areas. Move to higher ground. The water
may be deep enough to float you and your vehicle. Turn around, don't
drown.
The next statement will be issued Friday evening.
&&
WYC007-211454-
/O.EXT.KCYS.FL.W.0012.160523T1200Z-160524T1200Z/
/SINW4.1.ER.160523T1200Z.160523T1800Z.160524T0600Z.NO/
854 AM MDT FRI MAY 20 2016
* Flood Warning continues for
The North Platte River near Sinclair.
* The latest stage is 7.5 feet at 8 AM Friday.
* Minor flooding is forecasted, with a maximum stage of 9.1 feet,
which is 0.1 feet above flood stage.
* The river will reach flood stage of 9.0 feet Monday morning and
crest around 9.1 feet Monday afternoon.
* The river will fall back below flood stage Tuesday.
* Impact, at 10.0 feet, Lowland flooding becomes more widespread
along the left river bank near the Fort Steele state historic site.
Flooding also intensifies across low lying areas at the Sinclair
Golf Club.
* Flood history, This crest compares to a previous crest of 8.9 feet
on Jun 7 2008.
&&
LAT...LON 4193 10697 4188 10694 4174 10688 4174 10707
4191 10712
$$
WYC007-211453-
/O.EXT.KCYS.FL.W.0011.160521T2100Z-160524T1800Z/
/SRAW4.1.ER.160521T2100Z.160522T1800Z.160524T1200Z.NR/
854 AM MDT FRI MAY 20 2016
* Flood Warning continues for
The North Platte River at Saratoga.
* The latest stage is 8.0 feet at 8 AM Friday.
* Minor flooding is forecasted, with a maximum stage of 8.8 feet,
which is 0.3 feet above flood stage.
* The river will rise above the flood stage of 8.5 feet Saturday
afternoon and will crest around 8.8 feet Sunday afternoon.
* The river will fall below flood stage Tuesday.
* Impact, at 9.0 feet, Flooding of low lying areas at the Deer Haven
RV Park intensifies and becomes more widespread. Standing water
inundates yards of homes along the river in town. Flood waters
begin impacting access to Veterans Island Park. The golf course
near the Saratoga Inn becomes inundated with water.
* Flood history, This crest compares to a previous crest of 8.8 feet
on Jun 5 1997.
&&
LAT...LON 4174 10707 4174 10688 4140 10665 4132 10684
4155 10705
$$272
WGUS85 KCYS 210156
FLSCYS
Flood Statement
National Weather Service Cheyenne Wy
756 PM MDT FRI MAY 20 2016
...The Flood Warning continues for the following rivers in
Wyoming...
North Platte River near Sinclair affecting Carbon County
North Platte River at Saratoga affecting Carbon County
.Hydrologic Summary...Warm temperatures this weekend will increase
snowmelt runoff in several small tributaries flowing into the Upper
North Platte River. This will result in rises on the Upper North
Platte River at Sinclair and Saratoga.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded areas. Move to higher ground. The water
may be deep enough to float you and your vehicle. Turn around, don't
drown.
The next statement will be issued Saturday morning.
&&
WYC007-220156-
/O.CON.KCYS.FL.W.0012.160523T1200Z-160524T1200Z/
/SINW4.1.ER.160523T1200Z.160523T1800Z.160524T0600Z.NO/
756 PM MDT FRI MAY 20 2016
* Flood Warning continues for
The North Platte River near Sinclair.
* The latest stage is 7.6 feet at 7 PM Friday.
* Minor flooding is forecasted, with a maximum stage of 9.1 feet,
which is 0.1 feet above flood stage.
* The river will rise above the flood stage of 9.0 feet Monday
morning.
* The river will fall back below flood stage Tuesday.
* Impact...at 10.0 feet...Lowland flooding becomes more widespread
along the left river bank near the Fort Steele state historic site.
Flooding also intensifies across low lying areas at the Sinclair
Golf Club.
* Flood history...This crest compares to a previous crest of 8.9 feet
on Jun 7 2008.
&&
LAT...LON 4193 10697 4188 10694 4174 10688 4174 10707
4191 10712
$$
WYC007-220156-
/O.CON.KCYS.FL.W.0011.160521T2100Z-160524T1800Z/
/SRAW4.1.ER.160521T2100Z.160522T1800Z.160524T1200Z.NR/
756 PM MDT FRI MAY 20 2016
* Flood Warning continues for
The North Platte River at Saratoga.
* The latest stage is 7.9 feet at 7 PM Friday.
* Minor flooding is forecasted, with a maximum stage of 8.8 feet,
which is 0.3 feet above flood stage.
* The river will rise above the flood stage of 8.5 feet Saturday
afternoon and will crest around 8.8 feet Sunday afternoon.
* The river will fall below flood stage Tuesday.
* Impact...at 9.0 feet...Flooding of low lying areas at the Deer Haven
RV Park intensifies and becomes more widespread. Standing water
inundates yards of homes along the river in town. Flood waters
begin impacting access to Veterans Island Park. The golf course
near the Saratoga Inn becomes inundated with water.
* Flood history...This crest compares to a previous crest of 8.8 feet
on Jun 5 1997.
&&
LAT...LON 4174 10707 4174 10688 4140 10665 4132 10684
4155 10705
$$347
WGUS85 KCYS 211430
FLSCYS
Flood Statement
National Weather Service Cheyenne Wy
830 AM MDT SAT MAY 21 2016
...The Flood Warning continues for the following rivers in Wyoming...
North Platte River near Sinclair affecting Carbon County
North Platte River at Saratoga affecting Carbon County
.Hydrologic Summary...
Warm temperatures through the weekend will cause an increase in
snowmelt runoff in the tributaries of the Upper North Platte River.
This will result in increased river levels of the Upper North Platte
River at both Saratoga and Sinclair.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded areas. Move to higher ground. The water
may be deep enough to float you and your vehicle. Turn around, don't
drown.
The next statement will be issued Saturday evening.
&&
WYC007-221430-
/O.EXT.KCYS.FL.W.0012.160523T1800Z-160524T1800Z/
/SINW4.1.ER.160523T1800Z.160524T0600Z.160524T1200Z.NO/
830 AM MDT SAT MAY 21 2016
* Flood Warning continues for
The North Platte River near Sinclair.
* The latest stage is 7.6 feet this morning at 8 AM.
* Minor flooding is forecasted, with a maximum stage of 9.1 feet,
which is 0.1 feet above flood stage.
* The river will rise above the flood stage of 9.0 feet Monday
at noon and 9.1 feet by 11 PM Monday night.
* The river will crest around 9.1 feet at 12 AM Tuesday.
* The river will fall below flood stage at 06 AM Tuesday.
* Impact...at 10.0 feet...Lowland flooding becomes more widespread
along the left river bank near the Fort Steele state historic site.
Flooding also intensifies across low lying areas at the Sinclair
Golf Club.
* Flood history...This crest compares to a previous crest of 8.9 feet
on Jun 7 2008.
&&
LAT...LON 4193 10697 4188 10694 4174 10688 4174 10707
4191 10712
$$
WYC007-221430-
/O.EXT.KCYS.FL.W.0011.160522T0600Z-160525T0000Z/
/SRAW4.1.ER.160522T0600Z.160523T0600Z.160524T1800Z.NR/
830 AM MDT SAT MAY 21 2016
* Flood Warning continues for
The North Platte River at Saratoga.
* The latest stage is 8.0 feet at 8 AM Saturday.
* Minor flooding is forecasted, with a maximum stage of 8.9 feet,
which is 0.4 feet above flood stage.
* The river will rise above the flood stage of 8.5 feet at midnight
tonight to a crst of 8.9 feet Sunday night near midnight.
* The river will crest around 8.9 feet at 12 AM Monday.
* The river will fall below flood stage at 12 PM Tuesday.
* Impact...at 9.0 feet...Flooding of low lying areas at the Deer Haven
RV Park intensifies and becomes more widespread. Standing water
inundates yards of homes along the river in town. Flood waters
begin impacting access to Veterans Island Park. The golf course
near the Saratoga Inn becomes inundated with water.
* Flood history...This crest compares to a previous crest of 8.8 feet
on Jun 5 1997.
&&
LAT...LON 4174 10707 4174 10688 4140 10665 4132 10684
4155 10705
$$318
WGUS85 KCYS 220156
FLSCYS
Flood Statement
National Weather Service Cheyenne Wy
756 PM MDT SAT MAY 21 2016
...The Flood Warning continues for the following rivers in Wyoming...
North Platte River at Saratoga affecting Carbon County
North Platte River near Sinclair affecting Carbon County
.Hydrologic Summary...Warm temperatures will continue to produce
snowmelt runoff in the tributaries of the Upper North Platte River.
This will result in increased river levels of the Upper North Platte
River at both Saratoga and Sinclair.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded areas. Move to higher ground. The water
may be deep enough to float you and your vehicle. Turn around, don't
drown.
The next statement will be issued Sunday morning.
&&
WYC007-230156-
/O.CON.KCYS.FL.W.0012.160523T1800Z-160524T1800Z/
/SINW4.1.ER.160523T1800Z.160524T0600Z.160524T1200Z.NO/
756 PM MDT SAT MAY 21 2016
* Flood Warning continues for
The North Platte River near Sinclair.
* The latest stage is 7.7 feet at 7 PM Saturday.
* Minor flooding is forecasted, with a maximum stage of 9.1 feet,
which is 0.1 feet above flood stage.
* The river will rise above the flood stage of 9.0 feet Monday.
* The river will fall below flood stage at Tuesday.
* Impact...at 10.0 feet...Lowland flooding becomes more widespread
along the left river bank near the Fort Steele state historic site.
Flooding also intensifies across low lying areas at the Sinclair
Golf Club.
* Flood history...This crest compares to a previous crest of 8.9 feet
on Jun 7 2008.
&&
LAT...LON 4193 10697 4188 10694 4174 10688 4174 10707
4191 10712
$$
WYC007-230156-
/O.EXT.KCYS.FL.W.0011.160522T1630Z-160525T0000Z/
/SRAW4.1.ER.160522T1630Z.160523T0600Z.160524T1800Z.NR/
756 PM MDT SAT MAY 21 2016
* Flood Warning continues for
The North Platte River at Saratoga.
* The latest stage is 8.0 feet at 7 PM Saturday.
* Minor flooding is forecasted, with a maximum stage of 8.9 feet,
which is 0.4 feet above flood stage.
* The river will rise above the flood stage of 8.5 feet Sunday morning.
* The river will crest around 8.9 feet at Monday morning.
* The river will fall below flood stage at Tuesday.
* Impact...at 9.0 feet...Flooding of low lying areas at the Deer Haven
RV Park intensifies and becomes more widespread. Standing water
inundates yards of homes along the river in town. Flood waters
begin impacting access to Veterans Island Park. The golf course
near the Saratoga Inn becomes inundated with water.
* Flood history...This crest compares to a previous crest of 8.8 feet
on Jun 5 1997.
&&
LAT...LON 4174 10707 4174 10688 4140 10665 4132 10684
4155 10705
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this river flood warning went out at May 18, 5:38 PM MDT, 2 hours 33 minutes earlier.
Area forecast discussion, May 18, 5:38 PM MDT, 2 hours 33 minutes before
Area Forecast Discussion...UPDATED National Weather Service Cheyenne WY 538 PM MDT WED MAY 18 2016 .UPDATE...for the early evening aviation package. && .SHORT TERM...(This evening through Friday Night) Issued at 344 PM MDT Wed May 18 2016 A few showers have developed as expected this afternoon over higher terrain in southeast Wyoming. This activity will continue the next several hours but should die out later this evening. could see a few lightning strikes but no strong or severe storms expected. the warming trend will continue thursday and friday. high temperatures will reach into the 70s both days with some 80s into the nebraska panhandle friday. Warm temperatures will also be found in the mountains too. This will cause increased snow melt which will cause rises on rivers in streams by late this week. Check out the hydrological forecast discussion below for more information. isolated to scattered showers and thunderstorms will again occur thursday afternoon and Friday afternoon. Severe thunderstorms are not expected but some gusty winds and small hail may occur with a few stronger thunderstorms. .LONG TERM...(Saturday through Wednesday) Issued at 344 PM MDT Wed May 18 2016 The deep upper trough over the Great Basin will begin to lift northeastward on Saturday, and then accelerate eastward across WY on Sunday. The models are faster with this system with todays runs. The warmest day is still looking like Saturday with highs in the 70s to low 80s. Highs on Sunday will be cooler behind a fropa, especially to the west of the Laramie Range. Strong to severe storms will be possible Saturday aftn/evening across the plains with good instability to the east of the lee trough/dryline. Bulk shear is also 35-40 kts as midlvl flow increases during the evening. The faster trough means that chances for svr storms will be less on Sunday with the best instability shifting eastward into central Nebraska. A drier airmass behind the Sunday fropa will persist into early next week. The models are hinting at llvl moisture advection beginning late Tuesday into Wednesday, which could improve convective coverage by midweek. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 538 PM MDT Wed May 18 2016 Broken mid-deck across the eastern areas late this afternoon will break-up early in the evening. Winds will also decouple fairly quickly most sites but maybe holding up a bit longer at Chadron Alliance and Sidney through mid to late evening. Otherwise...put in a few vicinity showers tomorrow afternoon at Laramie and Cheyenne. VFR category expected all sites throughout the forecast period. && .FIRE WEATHER... Issued at 344 PM MDT Wed May 18 2016 dry and warm the next several days. a few afternoon showers and thunderstorms are possible mainly along and near the mountains through friday. The next cool down will occur late sunday into monday with the passage of a cold front, but temperatures will be close to normal. && .HYDROLOGY... Issued at 344 PM MDT Wed May 18 2016 For the North Platte River, the latest forecast for Mitchell Nebraska indicates a crest near 9.4 feet late this week. Minor to moderate flooding will continue near Henry and Minatare Nebraska this week. Moderate flooding will also continue at Fort Laramie, with the river holding steady near 8.2 feet. Finally, the Laramie River at Laramie is forecast to rise to around 8.9 feet by tonight. In addition, will have to closely monitor snowmelt runoff late this week and this weekend as temperatures increase. Additional rises in streams and river levels are likely. A flood warning has been issued for the North Platte River at Saratoga as river levels are forecasted to exceed a flood stage of 8.5 feet on Saturday night. && .CYS Watches/Warnings/Advisories... WY...None. NE...None. && SHORT TERM...SML LONG TERM...ZF AVIATION...JG FIRE WEATHER...SML HYDROLOGY...ZF
Hazardous weather outlook, May 18, 9:41 AM MDT, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 941 AM MDT WED MAY 18 2016 NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119- 191545- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 941 AM MDT WED MAY 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PANHANDLE NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE MAINLY ON SATURDAY...AND POSSIBLY ON SUNDAY FOR THE NEBRASKA PANHANDLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. WYZ103>106-109>117-191545- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- 941 AM MDT WED MAY 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE. NO SEVERE STORMS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SOUTHEAST WYOMING STREAMS AND RIVERS WILL CONTINUE TO RUN HIGH ACROSS THE AREA THIS WEEK AND NEXT WEEK DUE TO RECENT RAINS AND CONTINUED MOUNTAIN SNOW MELT. VERY WARM TEMPERATURES LATE THIS WEEK AND WEEKEND MAY PRODUCE RAPID MOUNTAIN SNOW MELT...CAUSING ADDITIONAL WATER RISES ON STREAMS AND RIVERS. CAMPERS AND OUTDOOR RECREATIONISTS TO THE MOUNTAINS THIS WEEKEND NEED TO BE WATCHING AREA RIVERS AND STREAMS FOR RAPID RISES. A CHANCE FOR MAINLY AFTERNOON AND EVENING THUNDERSTORMS EXISTS MAINLY FOR THURSDAY THROUGH SATURDAY. A FEW COULD BECOME SEVERE SATURDAY ACROSS FAR SOUTHEASTERN WYOMING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 1:51 PM MDT | Special Weather Statement | CYS | Laramie | 24 min |
| May 19, 1:56 PM MDT | Special Weather Statement | CYS | Niobrara | 34 min |
| May 19, 2:13 PM MDT | Special Weather Statement | CYS | Laramie | 32 min |
Nearby
River Flood Warnings in Wyoming, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.